# SDR 2007UALA00162

- Difficulty date: January 20, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 31,712 hours, 3,906 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND WALL EEL INOP, LT SIDE LAV 111 AND BTWN MID LAVS.  WALL EEL INOP ON LT SIDE LAV 111. ALSO IN OP BETWEEN MID LAVS.   FOUND DISCONNECTED CONNECTER, RESECURED, CHKS OK.
